RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 621–626 (Mi mz9925)  

Estimation of a probability density function and its derivatives

V. G. Alekseev

Institute of Physics of the Atmosphere, Academy of Sciences of the USSR

Abstract: We investigate statistical estimates of a probability density distribution function and its derivatives. As the starting point of the investigation we take a priori assumptions about the degree of smoothness of the probability density to be estimated. By using these assumptions we can construct estimates of the probability density function itself and its derivatives which are distinguished by the high rate of decrease of the error in the estimate as the sample size increases.

Full text: PDF file (608 kB)

English version:
Mathematical Notes, 1972, 12:5, 808–811

Bibliographic databases:

UDC: 519.21
Received: 07.09.1971

Citation: V. G. Alekseev, “Estimation of a probability density function and its derivatives”, Mat. Zametki, 12:5 (1972), 621–626; Math. Notes, 12:5 (1972), 808–811

Citation in format AMSBIB
\Bibitem{Ale72}
\by V.~G.~Alekseev
\paper Estimation of a probability density function and its derivatives
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 621--626
\mathnet{http://mi.mathnet.ru/mz9925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=323018}
\zmath{https://zbmath.org/?q=an:0263.62027}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 808--811
\crossref{https://doi.org/10.1007/BF01099071}


Linking options:
  • http://mi.mathnet.ru/eng/mz9925
  • http://mi.mathnet.ru/eng/mz/v12/i5/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020